# SDR CA041006004

- Difficulty date: October 4, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 7,580 hours
- Engine: Allsn 250C28B
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206032308003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN THE TASK OF CHANGING THE LONGERON, IT WAS VISUALLY NOTED THAT THIS FRAME WAS CRACKED IN TWO PLACES.  THE CRACKS WERE NEAR THE UPPER TWO ATTACHMENT POINTS OUT OF THE 4 ATTACHMENT POINTS.
